# SDR SWAA2021070721627

- Difficulty date: February 11, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727b-817
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE TRANSITION ANGLE HAS CORROSION IN SEVERAL AREA FROM BS.727B +13; LBL 20 TO BS 817. / REMOVED AND REPLACED LH TRANSITION ANGLE FROM STA 727-847 PER SRM 51-40-02 WITH PART NUMBER 146A7502-27
